# SDR ASAA2013092396040

- Difficulty date: September 23, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 17,965 hours, 5,341 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF0592
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 17,016 hours, 5,421 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON ENGINE START, ENG NR 1 START VALVE OPENED NORMALLY BUT NO ROTATION.  ACFT GROUNDED.  FOUND NR 1 ENG STARTER WOULD NOT TURN W/START VALVE OPEN, REF 80-11-01-00-801.  REPLACED NR 1 ENG STARTER IAW AMM 80-11-01-000-801-F00 & 80-11-01-400-801-F00.  OPS & LEAK CHECKED GOOD.
